# SDR RRXA003000

- Difficulty date: February 28, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 52,593 hours, 15,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 5613836
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE SHEAR TIE AT FS 35 AND L35L TO L34R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.    REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 51-1-21 AND DWG. #5613836.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
